Communications in Mathematical Sciences

Volume 9 (2011)

Number 4

The homogenized equation of a heterogeneous reaction-diffusion model involving pulsating traveling fronts

Pages: 1113 – 1128

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n4.a9

Author

Mohammad El Smaily (Center for Nonlinear Analysis, Carnegie Mellon University, Pittsburgh, Pennsylvania)

Keywords

homogenization, reaction-diffusion, front propagation, heterogeneous media, minimal speed of propagation

2010 Mathematics Subject Classification

35B27, 35B45, 35K55, 35K57, 35Q35, 35Q92, 74Q05, 74Q10, 92B05

Full Text (PDF format)